MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

MERGE HEALTHCARE MERGE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 10.4.1
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 08/29/2024, merge healthcare received a copy of a medsun report.A merge hemo customer reported that the client/documentation side of the device had a spinning wheel on the screen during a st segment elevation myocardial infarction procedure.Merge hemo continued to display and update the patient's vital signs.The user, a registered nurse, waited approximately four minutes and then rebooted the client/documentation pc so that documenting the procedure could continue.Merge healthcare has investigated the issue, based on what the customer provided in the medsun report.It appears that the spinning wheel issue probably occurred due to a software defect.Merge healthcare is working with the customer to provide a software update.There have been no reports of patient injury or harm because of this issue.Reference: (b)(4).
 
Additional Manufacturer Narrative
Updated the following fields: medsun # (b)(4) in h10, 510k number k152864 in g4, type of report follow up 001 in g6.
 
Additional Manufacturer Narrative
Merge healthcare has performed a comprehensive investigation and risk to health analysis of the reported issue.The health hazard evaluation concluded that the event is unlikely to result in any adverse health consequences.No patient harm has occurred as a result of the events reported by the customer facility.Merge healthcare will continue to follow up with facility staff to prevent future occurrences of the issue.Revised information contained in this supplemental report include the following: g6 - indication that this is follow-up report 002 h2-indication of additional information h6 - medical device problem code:remove 2880 investigation conclusion code: remove 58 added 44.This is the final report for 2183926-2024-00013.

Brand Name
MERGE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer (Section G)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer Contact
nadia marchant
900 walnut ridge dr
hartland, WI 53029
8446372848
MDR Report Key20300213
Report Number2183926-2024-00013
Device Sequence Number7744927
Product Code DQK
UDI-Device Identifier00842000100966
UDI-Public(01)00842000100966(10)10.4.1(11)211214
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10.4.1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/13/2024
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight96 KG
Patient RaceWhite